Hi, I'd like to help you with your question.
It is important that you let them know the extent of your symptoms. If you feel safe only when you sleep, that is a sign that you fear hurting yourself. Also, you are medicating throughout the day and crying a lot. That is a sign that you are not coping well. The best points to make are those two plus:
Your anxiety is high enough that you are losing control of your bowels.
Your living conditions have greatly deteriorated
You are feeling suicidal (whether or not you have a plan is important to note as well- you need immediate help if you feel in danger of hurting yourself)
You are having others check on you frequently because of your condition.
The main ideas to get across is that you are getting worse and that you are not able to function well. Being admitted for at least a medication check (your medications don't seem to be helping you at all) is needed.
I hope this has helped,
Hi, I’m a moderator for this topic. Your Professional has opted out and I wonder whether you’re still waiting for an answer. If you are, please let me know and I will do my best to find another Professional to assist you right away. If not, feel free to let me know and I will cancel this question for you. Thank you!
Yes, your symptoms do seem severe enough to warrant 24 hour care. The fact that you lose bowel control from anxiety, over-medicate with thoughts of self-harm, and are no longer able to care for your living environment should be enough to convince them that more help is needed.
However, it's important to realize that the recession and budget cuts play a big role in what care is available. If they will not approve long-term hospitalization due to the costs, then request that they provide 24 hour care in another form, such as an assisted living facility or group home.
Take a written list of your symptoms with you to the meeting. Get a copy of the report from the environmental health inspector and bring that as well. If you can't get a copy, take photos of your environment. Treat the meeting as if you are "presenting evidence."
On another note, please do not take more benedryl (diphenhydramine) than was prescribed. It can have negative effects on your liver. http://en.wikipedia.org/wiki/Diphenhydramine
I'm online this morning (It's about 8am here), and would be happy to answer your question.